# SDR 03FDEA02152

- Difficulty date: December 9, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-200
- Aircraft serial: 21849
- Aircraft time: 36,024 hours, 24,445 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED, STR 6R, BS 950F.  REMOVED CRACKED STRINGER CLIP BS 950F, STR 6 RT PER SRM 51-30-2.  FABRICATED,   LOCATED, ALODINED, PRIMED, DRILLED AND INSTALLED NEW STRINGER CLIP BS 950F, STR. 6 RT PER SRM   51-20-1.  NEW CLIP FABRICATED FROM .032 7075-T6  LOT 508473.
